# SDR GR4D201411240003

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: General aviation
- Aircraft: N477QS
- Make and model: Gulstm GIV
- Aircraft serial: 1377
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM2010513B14
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500
- Part time: 12,423 hours, 6,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING C FLAP TRACK UPPER FITTING CORRODED, REPLACED UPPER FITTING WITH NEW ONE.
